... rhabdomylosis. I had just been put on AZOR. Since then everytime I go out in the sun, I start to cramp, anxiety sets in and I get very tired. Could this be a side effect of AZOR?
Did they determine the cause of the rhabdomylosis? The only thing that comes to my mind is an electrolyte imbalance which can cause the rhabdomylosis and the other symptoms you mention when you go out in the sun. Your potassium, magnesium and/or calcium levels may be out of whack. You need to discuss this with the doctor as soon as possible.
Your med could be causing this here is some of the side effects found on theis drug, hope it helps. I would call the prescribing doctor & report this side effect.:
Side Effects of Azor - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Azor:
Seek medical attention right away if any of these SEVERE side effects occur when using Azor:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); change in the amount of urine produced; chest pain; fainting; fast or irregular heartbeat; numbness of an arm or leg; severe or persistent dizziness; severe or persistent muscle pain or aches; shortness of breath; sudden severe headache or vomiting; sudden unexplained weight gain; sudden vision changes; swelling of the feet, ankles, or hands; yellowing of the eyes or skin.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
It lists muscle pain, but do not know if that includes cramping. so let you doctor be your guide.
- Azor Information for Consumers
- Azor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2009 • 1 answer
Posted 4 Jun 2013 • 1 answer
Posted 2 Jul 2013 • 2 answers
Posted 9 Aug 2013 • 5 answers
Posted 19 Jun 2015 • 2 answers